# SDR AWXA200300130

- Difficulty date: February 1, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N876935
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-09 CHECK A 2 INCH CRACK WAS FOUND ON THE L-4 DOOR AREA CUSP INNER FRAME AT BS 1720, WL 208, LBL 70.  MAINTENANCE WELDED CRACK AT THE INNER FRAME BS 1720 IAW AWA E.R. 19-5361-03035-SS2 .  CAD PLATING WAS PERFORMED IAW E.O. 19-5361-03035-552, AND SOPM 20-42-10 PAGES 1-11.   AREA WAS PRIMED AND PAINTED IAW SRM 51-20-01 PG 1.
